# SDR AUS20020018

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12425
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE NR 2 CYLINDER OUT OF ROUND. NR 5 CYLINDER BORE STEPPED AND BLUE MARKING ON FINS. NR 1 CYLINDER IS MARKED AS NITRIDED BUT IS ACTUALLY A CHROMED CYLINDER. RT ENGINE NR 4 CYLINDER NOT ENTERED ON RELEASE NOTE. NR 2 CYLINDER IS NOT MARKED ORANGE FOR CHROMED. CYLINDER SN A3104 DOES NOT EXIST IN THE PAPERWORK.
